# SDR UALA2011061302888

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 32,694 hours, 14,452 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN BRAKE PEDALS HAVE NO ARTIFICIAL FEEL TAKES LESS THAN 5 POUNDS OF PRESSURE ALL THE  FOUND AIR IN MASTER CYL, BLEED LOW PRESS SYS OF ALT BRAKES PER MM, OP CHECK GOOD.
